Complutense University Library

Items where Year is 1974

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 12.

Aguirre Dabán , Eduardo and Esteve , A. (1974) On the de Sitter spectra. Il Nuovo Cimento A Series 11, 21 (4). pp. 743-759. ISSN 0369-3546

Bombal Gordón, Fernando and Rodríguez Marín, Luis and Vera Boti, Gabriel (1974) Problemas de Análisis Matemático, Tomo I. Cálculo Diferencial. Manual. AC, Madrid.

Dabrio, Cristino J. (1974) Los niveles arrecifales del Neógeno de Purchena (S.E. Cordilleras Béticas). Cuadernos de geología (Universidad de Granada), 5 . pp. 79-88. ISSN 0366-600X

Fernández Pineda, Cristóbal and López, M. and Ruiz Bauzá, Carlos (1974) Application of Frahn-Venter model to elastic-scattering analysis of alpha-particles. Anales de física, 70 (1). pp. 30-36.

Fernández-Rañada, Antonio (1974) Classical electrodynamics of a nonlinear Dirac field with anomalous magnetic moment. Physical Review D, 10 (2). pp. 517-525. ISSN 0556-2821

Liñán, Eladio and Dabrio, Cristino J. (1974) Litoestratigrafía del tramo inferior de la Formación de Pedroche (Cámbrico inferior), (Córdoba). Acta geologica hispánica, IX (1). pp. 21-26. ISSN 0567-7505

Martín Peinador, Elena (1974) Construcción de la topología de la convergencia débil en el espacio de Hilbert. Revista Matemática Hispanoamericana, 34 (4-5). pp. 221-229. ISSN 0373-0999

Martín Serrano, Manuel (1974) Nuevos métodos para la investigación de la estructura y la dinámica de la enculturización. Revista Española de Investigaciones Sociológicas (REIS) (37). pp. 23-83. ISSN 0210-5233

Montesinos Amilibia, José María (1974) A representation of closed orientable 3-manifolds as 3-fold branched coverings of S3. Bulletin of the American Mathematical Society, 80 (5). pp. 845-846. ISSN 0273-0979

Montesinos Amilibia, José María (1974) Representations of links in relation with branched double coverings. (Spanish: Representaciones de enlaces en relación con recubridores dobles ramificados). Collectanea mathematica, 25 (2). pp. 145-157. ISSN 0010-0757

Pipkin, Allen C. and Sánchez de los Reyes, Víctor Manuel (1974) Existence of solutions of plane traction problems for ideal composites. SIAM Journal on applied mathematics, 26 (1). pp. 213-220. ISSN 0036-1399

Álvarez Suárez, R. M. and Dabrio, Cristino J. (1974) Análisis e interpretación sedimentaria de la Formación de Nablanca (Eoceno, Zona Prebética). Estudios Geológicos, 30 . pp. 619-629. ISSN 0367-0449

This list was generated on Sat Aug 30 02:41:16 2014 CEST.